| Model Number |
SK14 |
| Medical Device Problem Codes |
Break (1069); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2023, all hardware was removed on (b)(6) 2024 due to a broken, and backed-out screw.No other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined based on the available information and without the return of the device.However, additional information from the surgeon indicates the patient plays competitive softball and was constantly having balls dropped on her cleats which may have contributed to what the patient experienced.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2023 , all hardware was removed on (b)(6) 2024 due to a broken, and backed-out screw.No other patient outcomes were reported as a result of this event.